# SDR SIMA2011313009

- Difficulty date: November 2, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 18,561 hours, 15,548 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 14522756409
- Part serial: W407001220
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION WHILE TROUBLESHOOTING FOUND NR 1 ENGINE FIRE DECT HARNESS WIRE  W 4070012-20 SHORTED TO SHIELDING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ENGINE NR 1 HARNESS FOR FIRE DETECTION SYSTEM IAW EMB 145 AMM 71-51-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
